NON-STANDARD LAGRANGIANS WITH DIFFERENTIALS OPERATORS

Authors

  • R. El-Nabulsi College of Mathematics and Information Science, Neijiang Normal University, Neijiang, Sichuan 641112, China
  • H. Rezazadeh School of Mathematics, Iran University of Science and Technology, Narmak, 16844 Tehran,Iran

Abstract

Nonlinear dynamics from fractional variational approach characterized by non-standard Lagrangians holding singular Weinstein and higher-order extended Euler-Poisson derivative operators are presented in this work. Many results that can enrich the theory of analytical mechanics are obtained and discussed.

Downloads

Published

2013-06-28

How to Cite

El-Nabulsi, R., & Rezazadeh, H. (2013). NON-STANDARD LAGRANGIANS WITH DIFFERENTIALS OPERATORS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 21-35. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/215

Issue

Section

Research Article